# SDR SWAA2013100720911

- Difficulty date: September 4, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 71,941 hours, 50,459 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED LE SKIN AT KRUEGER FLAP SEAL DOOR CUT OUT CRACKED AT LE SIDE 208 LT SIDE.  REPAIRED CUTOUT IAW EA.
